# SDR BB06094

- Difficulty date: December 31, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N928UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 46,642 hours, 19,065 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 211C223525
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1040, CLT-SJU:  ON CLIMBOUT, THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  FLIGHT RETURNED TO CLT.  MAINTENANCE REPLACED THE RIGHT ENGINE HYDRAULIC PRESSURE SWITCH (S10541).
